Revision of the photometric parameters of BS Cassiopeiae

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83564

Show full item record


Title: Revision of the photometric parameters of BS Cassiopeiae
Author: He, Jia-Jia
Qian, Sheng-Bang
Zejda, Miloslav
Mikulášek, Zdeněk
Date issue: 2010
Citation: Research in astronomy and astrophysics. 2010, vol. 10, no. 6, p. 569-576.
URI: http://hdl.handle.net/10084/83564
ISSN: 1674-4527
DOI: 10.1088/1674-4527/10/6/006
URI: http://dx.doi.org/10.1088/1674-4527/10/6/006
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics